南方科技大学是由中国广东省领导和管理、深圳市举全市之力创建的一所公办创新型大学,目标是迅速建成国际化高水平研究型大学,建成中国重大科学技术研究与拔尖创新人才培养的重要基地……

南方科技大学以学分制、导师制、书院制为基础,以人才培养的个性化、小班化、国际化为特色,通过为一流的人才培养体系,培养人格健全、基础扎实、能力突出、具有国际视野、社会责任感、创新精神和实践能力的高素质人才。

南科大已初步建成国际交流的平台,与国际知名大学在人才培养、教学科研等方面达成合作协议,为学生开展境外交流学习。同时,学校积极与内地的多个机构开展全方位合作。

南方科技大学本科招生采用基于高考的综合评价录取模式,即高考成绩占60%,我校自主组织的能力测试成绩占30%(其中面谈成绩为5%),高中学业水平考试成绩占10%,按考生“631”综合成绩排名从高到低录取。综合评价录取模式由我校在2012年率先实施。

南科大教育基金会由理事会、监事会、秘书处组成。理事会是基金会的最高权力机构;监事会负责检查财务和会计资料,监督理事会遵守法律和章程的情况;秘书处是基金会常设办事机构,在理事会领导下负责基金会的日常工作。

学校党委切实履行党建工作职责,不断强化班子建设和基层党组织建设,充分发挥好党委对学校各项工作的核心统领作用和各党支部的战斗堡垒作用,切实开展组织统战和党风廉政建设各项工作。学校高度重视群团组织建设,充分调动全体师生员工积极性,维护教职工的合法权益,推进学校民主管理,促进学校健康发展,全力营造齐心协力、团结向上、奋发有为的干事创业氛围。

数学系师资

首页 > 师资队伍 > 院系师资 > 数学系师资 > 陈安岳

师资队伍

陈安岳


讲席教授

数学系

0755-88018688

慧园3栋519

chenay@sustc.edu.cn

研究方向:

◆ Applied Probability, Stochastic Processes, Financial Mathematics, Actuarial Mathematics, Risk Theory, Markov Jump Processes, Continuous Time Markov Chains, Branching Processes, Stochastic Networks, Queueing Theory, Mathematical Biology

教育经历:

◆ 1988年,获得中南大学概率与统计系博士学位;

◆ 1981年,获得中南大学概率与统计系硕士学位;

◆ 1970年,获得北京大学数学系学士学位。

工作经历:

◆ 2013年至今,南方科技大学,讲座教授

◆ 2007年至2012年,英国利物浦大学,讲座教授;

◆ 2005年至2007年,香港大学,副教授;

◆ 1995年至2005年,英国Greenwich大学,教授(Reader);

◆ 1995年,英国Greenwich大学,高级讲师;

◆ 1992年至1995年,香港大学,讲师;

◆ 1990年至1992年,英国Nottingham大学,助理研究员;

◆ 1988年至1990年,英国Edinburgh大学,研究员;

◆ 1985年至1988年,北京交通大学,副教授;

◆ 1983年至1985年,北京交通大学,讲师;

◆ 1981年至1983年,北京交通大学,助理讲师。

发表文章

I. Books and Book Chapters 
 
1.1     Books Published :     [1.1] Z. T. Hou, J. Filar and A. Chen 2002 ed , Markov processes and controlled   Markov chains.                    ISBN 1-4020-0803-1,  Kluwer Academic Publishers.
 
 [1.2] Z. T. Hou and A. Chen et al 1994. Q-matrix problem for Markov chains.     Hunan Science & Technology Publishing House, Hunan, China.
 
 1.2   Book Chapters Published :
 
 [1.3] K. Rennolls and A. Chen  et al 1999. Spatial models of pollution exposure    from a  road networks: The Effect on Asthma.    Statistics for the Environment 4: Pollution Assessment and Control,    V.Barnett, A.Stein and K.F.Turkman,  John Wiley & Sons.      1.3 Books in Preparation
 
 [1.4] A. Chen, Z. T. Hou, J. P. Li and Z. M. Liu.                            Continuous Time Markov Chains      World Scientific, Contract Signed 
 
 
 
II. Journal Papers Published After Joining SUSTech
 
[2.1]  J. Li and A. Chen, 2017   Generalized Interacting Branching Collision Processes.                       To appear in Sci. China. Math.
 
                       [2.2]   A. Chen, Y. Lu, K. Ng and H. Zhang, 2016.  Markov branching processes  with killing and resurrection                         Sci. China. Math. Vol. 59 (2). 573-588.
 
[2.3]   A. Chen,  X. Li,  H. Ku  2015.  A new approach in analysing extinction  probability of Markov branching process with immigration and migration                              Front. Math. China 2015, Vol. 10 (4). 733-751.
 
    [2.4]   Y. Lu, A. Chen and D. Li,  2015. * Resolvent Decomposition theorem and  Kolmogorov Q-processes               Sci. China. Math. 2015, Vol 45, 439-460                       [2.5]   A. Chen, K. W. Ng, H. Zhang  2014.  Uniqueness and decay properties of                      Markov branching processes with disaster                                    Journal of Applied Probability Vol. 51, No.3 . 613-624.
[2.6]   A. Chen, J. Li Y. Chen and D. Zhou, 2014.  Asymptotic behaviour of                extinction probability of interacting branching collision processes.                    Journal of Applied Probability Vol. 51, No.1. 219-234.
 
 
 [2.7]   J. Li and A. Chen,  2013. Decay parameter and invariant measures for    Markovian bulk-arrival queues with control at idle time.   Methodol Comput Appl Probab. Vol. 15, No. 2, 467-484                                         
 
III. Selected Journal Papers Published Before Joining SUSTech
 
 
  [3.1]  A. Chen, J. Li, Y. Chen and D. Zhou, 2012. Extinction probability of interacting branching collision processes.                                                       Advances in Applied Probability, Vol. 44. No.1. 226-259.                       
 
 [3.2]   J. Li, A. Chen and A. Pakes. 2012  Asymptotic properties of the Markov    branching  process with immigration.    Journal of Theoretic Probability, Vol.25,  122-143.
 
                                       [3.3]  A. Chen, J. Li,  Z. Hou and K. Ng  2010. Decay properties and qusai-   stationary distributions for stopped Markovian bulk-arrival and bulk-service    queues          Queueing Systems, Vol. 66, Issue 3, 275-311.                         
 
 [3.4]  Y. Chen, A. Chen and K. Ng 2010. The strong law of large number for    extended negatively dependent random variables            Journal of Applied Probability, Vol. 47, 908-922.                             
 
  [3.5]  A. Chen, P.K. Pollett, J. Li and H. Zhang, 2010 Markovian bulk-arrival and bulk-service queues with state-dependent control.      Queueing Systems, Vol. 64, Issue 3, 267-304.    
 
[3.6]  A. Chen, P.K. Pollett, J. Li and H. Zhang. 2010, Uniqueness, Extinction and Explosivity of Generalised Markov Branching Processes with Pairwise Interaction. .   Methodology & Computing in Applied Probability. V.12, 511-531 DOI 10.1007/s11009-009-9121-y
 
[3.7] A. Chen and J. Li, 2009  General collision branching processes with two parameters.            Science in China, Series A, Math. V.52, No.7,  1546-1568. (English)            Science in China, Vol. 39,  No.8,  915-932 (Chinese)
 
  [3.8] A. Chen, J. Li and N.I. Ramesh. 2008, Probability Approach in Weighted Markov Branching Processes             Statistics and Probability Letters, Vol. 76,  No.6,  771-779
[3.9]  J. Li and A. Chen  2008,  Existence, Uniqueness and Ergodicity of Markov    Branching Processes with Immigration and Instantaneous Resurrection            Science in China, Series A, Math. V. 51, No.7,  1266-1286 (English)          Science in China, Vol. 38,  No.2,  168-186 (Chinese)
 
 
[3.10]   J. Li and A. Chen,  2008, Decay Properties of stopped Markovian bulk   arriving queues     Advances in Applied Probability, V40, No.1, 95-121.                         DOI: 10.1239/aap/1208358888
 
  [3.11]  A. Chen, P.K. Pollett, J. Li and H. Zhang. 2007, A remark on the Uniqueness of weighted Markov branching processes.                Journal of Applied Probability, Vol. 44  279-283.                      [3.12] A. Chen and J. Li and N.I.Ramesh. 2006,  General Harris regularity criterion for non-linear Markov branching processes.      Statistics and Probability Letter,Vol. 76 (5), 446-452.
 
[3.13]  J. Li and A. Chen. 2006, Markov branching processes with immigration and resurrection       Markov Processes and Related Fields, Vol. 12, 139-168. 
 
[3.14]  A. Chen, P.K. Pollett, H. Zhang and B. Cairns. 2005,  Uniqueness criteria for continuous time Markov Chains with general transition structure.                 Advances in Applied Probability, Vol. 37, 1056-1074.
 
[3.15]  A. Chen, J. Li and N.I. Ramesh.  2005, Uniqueness and extinction of weighted Markov branching process.                            Methodology and Computing in Applied Probability, V7, 486-516. 
 
 [3.16]  A. Chen,  P.K. Pollett , H. Zhang and J. Li.  2004, The collision-branching    process    Journal of Applied Probability,  Vol..41. No. 4, 1033-1048.
 
 [3.17] A. Chen and E. Renshaw. 2004, Markovian bulk-arriving queues with state-   dependent control at idle time.           Advances in Applied Probability, Vol. 36.  No. 2,  499-524 .
 
 [3.18]  A. Chen, H. Zhang, K. Liu and K.Rennolls. 2004, Birth-death processes    with disaster and instantaneous resurrection.    Advances in Applied Probability, Vol. 36.  No. 1, 267-292.
 
 [3.19] A. Chen and K. Liu, 2003, Birth-death processes with an instantaneous    reflection barrier.    Journal of Applied Probability Vol. 40, No. 1, 163-179.
 
 [3.20] A. Chen, 2002,  Ergodicity and stability of generalised Markov branching    processes with resurrection.        Journal of Applied Probability Vol.39, No. 4, 786-803.
[3.21]  A. Chen. 2002, Uniqueness and extinction Properties of generalized    Markov branching processes.       Journal of Mathematical Analysis &. Applications. V. 274, 482-494.
 
 [3.22] A. Chen and K. Liu. 2002.  Piecewise birth-death processes.     Markov Processes  Relat. Fields V. 8, 665-698. 
 
 
 [3.23] A. Chen., H. Zhang and Z. Hou, 2002, Feller transition functions, resolvent    decomposition theorems and their application in unstable denumerable    Markov processes.         Ch. 2 of “Markov processes and controlled Markov chains”, 15-39. 
 
 [3.24]  A. Chen. 2001, Applications of Feller-Reuter-Riley transition functions.    Journal of Mathematical Analysis &. Applications. V. 260, 439-456.
 
 [3.25]  H. Zhang, A. Chen, X. Lin and Z. Hou, 2001. Strong ergodicity of    monotone transition functions.      Statistics & Probability Letter, 55 (1), 63-69.
 
 [3.26] K. Liu and A. Chen, 2001,  Moment decay rates of solutions of stochastic    differential equations.  Tohoku Math. Journal, 53, 81-93.
 
 
 [3.27]  K. Liu and A. Chen, 2001. A class of generalized Levy Laplacians in infinite    dimensional calculus.    Israel Journal of Mathematics, 124, 157-176. 
 
 [3.28] A. Chen and E. Renshaw, 2000. Existence, recurrence and equilibrium    properties of Markov branching processes with instantaneous immigration.    Stochastic Processes & Their Applications. 88, 177-193.
 
 [3.29] K. Liu and A. Chen, 2000. An improved result of exponential stability of    semilinear stochastic evolution equations.                                     International J. of Differential Equations and Appl. 1,1, 99-112.
 
 [3.30] A. Chen and H. Zhang 1999. Stochastic Monotonicity and duality for    continuous  time Markov chains with general Q-matrix.     Southeast Asian Bull. of  Math. 23, 383- 408.
 
 [3.31] A. Chen and H. Zhang 1999. Existence, uniqueness, and constructions for    stochastically monotone Q-Processes.    Southeast Asian Bull. of  Math. 23: 559-583.
 
 [3.32] H. Zhang and A. Chen, 1999. Stochastic comparability and dual    Q-functions.    Journal of Mathematical Analysis &. Applications. 234, pp 482-499.
 
 [3.33] A. Chen and E. Renshaw 1997. The M/M/1 Queue with mass exodus and    mass arrivals when empty.       Journal of Applied Probability Vol. 34, 192-205.
[3.34] E. Renshaw and A.Chen, 1997. Birth-death processes with mass    annihilation and state-dependent immigration.     COMMUN.STATIST.-Stochastic Models, 13(2), 239-253.
 
 [3.35] A. Chen and E. Renshaw 1995. Markov branching processes regulated by    large immigration and emigration.     Stochastic Processes & Their Applications. Vol.  57, 339-359.       [3.36] A. Chen and E. Renshaw 1994. The general correlated random walk.     Journal of Applied Probability. Vol. 31, 869-884.
 
 [3.37] A. Chen and E. Renshaw 1993. Existence and uniqueness criteria for    conservative uni-instantaneous denumerable Markov processes.     Probab. Theory Rel. Fields Vol. 94, 427-456.
 
 [3.38] A. Chen and E. Renshaw 1993. Recurrence of Markov branching processes    with immigration.     Stochastic Processes & Their Applications. Vol. 45, 231-242.
 
 [3.39] F. Ball, A. Chen, and S.P. Samsom  1992. Poisson sampling-based    inference for single ion channel data with time interval omission.     Proc. R. Soc. Lond. B 263-269.            [3.40] A. Chen and E. Renshaw 1992. The Gillis-Domb-Fisher correlated random    walk.       Journal of Applied Probability. Vol. 29, 792-813.
 
 [3.41] A. Chen and H. Zhang 1992. Existence for reversible Q-processes with a    single instantaneous state.     J.Appl.Prob.Stats.V.8, No.3, 234-241. 
 
 
 [3.42] A. Chen and E. Renshaw 1990. Markov branching processes with    instantaneous immigration.     Probab. Theory. Rel. Fields 83, 209-240.
 
 
 [3.43] A. Chen and H. Zhang 1987. Criteria for existence of reversible    Q-processes. Acta Math. Sinica, New Ser. Vol.3, No.2, 133-142.
 
 [3.44] A. Chen 1987. On the construction problem of Q-processes with    instantaneous states.       Ann. Math. Ser. A, Vol.8, No.1, 52-60.             [3.45] A. Chen 1985. Existence and uniqueness criteria for honest weakly    symmetric Q-processes.     Ann. Math. Ser. A, Vol. 6, No.3, 271-280.
 
 [3.46] A. Chen 1985. Contact processes and some related problems.     Econom. Math. No.2, 42-50.
 
 [3.47] A. Chen 1984. Construction problem for weakly symmetric Q-processes.     Ann. Math. Ser. A, Vol. 5, No.2, 153-164.
 
 [3.48] A. Chen and W. D. Ding et al 1984. New results of lower bound of critical    value of contact processes.     Sci. Bulletin, Vol.29, No.2, 126-127.
 
 [3.49] Chen, A. and H. Zhang 1984. Existence criterion for reversible Q-processes.     Sci. Bulletin, Vol.29, No.9, 573-574.

© 2015 All Rights Reserved. 粤ICP备14051456号 地址:广东省深圳市南山区学苑大道1088号 电话:+86-755-8801 0000 邮编:518055
*为必填项